Doctor insights on:
High Cholesterol Meds Medication
I have very high cholesterol. Meds cause pain in all my muscles. I watch my diet and exercise? What else can I do. I also use coq10.
Find lipid MD: A lipid specialist should be able to help with this problem. Sometimes statins can be started at very low doses and increased very slowly. There are other less effective medications that can be tried. Finally, a lipid specialist may have access to research trial for new medication which may help. Usually medical schools can steer you in the right direction (try vanderbilt in tn). ...Read moreSee 2 more doctor answers
↑ed cholesterol (in blood); a specific fat molecule made by every animal cell on planet, part of every animal cell membrane, enables membrane flexibility, cells to change shape, animals to move. Look it up ("cholesterol molecule" works best) on Google & images. Additionally Hi-Fat & Chol foods ↓es measured LDL particles & carbohydrate foods ↑LDL ↓HDL ...Read more
Do you need to see a doctor to get a penile pump? Impotent after prostrate surgery and having to use high cholesterol meds.
I'm 68 years old, diabetic, hypertensive with high cholesterol on medication for all if them. I was prescribed espiride for mild depression.Is thus a safe drug and will it work for me.
69 yrs,diabetic,hypertensive and high cholesterol on medication for all of them using Ostio Eez,over the counter meds. Does this interfere with the other prescribed meds being used,blood pressure and insulin numbers have changed,please help..
Yes: Most diabetics tend to have high cholesterol. When one has diabetes the risks of a heart attack increases because of its association to increased level of cholesterol. There is a new drug called welchol (colesevelam). It has lipid lowering effect and also helsp in lowering bs. It is not the first line of drug choice. If your diabetes is not that bad and your cholesterol is elevated welchol (colesevelam) may certainly. ...Read moreSee 1 more doctor answer
Have high cholesterol, scared to take statins due to diabetes risk in women from drug,is this a real risk,is there a safer way to lower, like sterols?
Need more info: How high is your cholesterol? What other risk factors, if any, do you have? How likely are you be compliant with a rigorous dietary regimen? It would be prudent to consult your doctor and may be a nutritionist to see if diet and exercise would work for you. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. ...Read more
Yes, but...: 182 for total cholesterol is not horrible; first thing to try is diet and exercise. Meeting with a dietitian is often helpful. Only if the level was higher and not responding to lifestyle changes would I start cholesterol lowering drugs in children. ...Read moreSee 1 more doctor answer
Lipids: The most prevalent medicines are the statin family. They are very successful. 'best medicine' varies by individual. ...Read more
Depends upon med...: Statins are the most commonly prescribed cholesterol lowering medication. One well know side effect is muscle aches. There used to be greater concern for liver issues but the fda recently announced that regular monitoring was no longer required. On the other hand, the fda also acknowledged that there was evidence linking statins to increase blood sugars as well as memory concerns. Talk to your doc. ...Read more
Cholesterol: When your risk factors are multiple and the cholesterol is more than a little elevated. ...Read more
Depends on risk: Physicians generally decide to treat patients based on the LDL level. Individual risk factors help a provider determine what this number should be, it is not the same for everyone. For example, someone who has diabetes or has had a heart attach has a goal of <70 for their ldl, but usually are started on meds if it is over 100. Your doctor can calculate your specific goal. ...Read moreSee 1 more doctor answer
It depends.: If you are otherwise healthy, high cholesterol can be controlled with lifestyle changes alone, such as weight loss and exercise. However, if you have other diseases in addition to high cholesterol, such as diabetes or coronary artery disease, your doctor may recommend starting medication. Each patient is different, and should discuss their options with their doctor. ...Read moreSee 2 more doctor answers
Are there medications that can cause high cholesterol? Is it possible that some medications can be responsible for causing high cholesterol?
Yes : There are some medications will cause it prednisone beta blockers, atenolol (tenormin) bisoprolol (zebeta) metoprolol (toprol, lopressor) nadolol (corgard ) propanolol amiodarone estrogen progestin anabolic steroids cyclosporine (sandimmune , neoral, gengraf) protease inhibitors (for hiv) thiazide diuretics loop diuretics. ...Read moreSee 1 more doctor answer
The drs said i have generalized anxiety disorder. I also have high cholesterol....on no medication. ?
GAD: Your high cholesterol level is not likely related to your anxiety disorder. You may or may not need medication for anxiety. Options: Talking therapy ranks really high. Cognitive Behavioral therapy or psychotherapy can be effective. Aim for daily exercise, 8 hours of sleep per night & good nutrition w 5 servings of veggies & 4 of fruit per day. Try tai chi, yoga, Qi Gong, progressive muscle > ...Read more
- Talk to a doctor live online for free
- High blood pressure meds medication
- Medication for high triglycerides and cholesterol
- High cholesterol medication
- Ask a doctor a question free online
- Pros cons of medication for high cholesterol
- High blood pressure and high cholesterol medication
- High cholesterol and high blood pressure medication
- Can cholesterol medication cause high enzymes?
- High cholesterol meds